# SDR A6WA201542802

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 29,742 hours, 28,711 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT 3736, OBSERVED VIBRATION ON TAKEOFF, UPON LANDING DISCOVERED RT NLG TIRE BLOWN. NO GEAR DISAGREE MSGS. NO ENG FLUCTUATIONS OBSERVED.  NO THRUST REVERSER'S WERE USED ON LANDING.  BRAKE TEMPS SHOWED 3, 2, 2, 3.  VIBRATION PRESENT ON LANDING ROLL OUT.  PERFORMED TIRE BURST INSPECTION IAW AMM 05-51-29, NO DAMAGE TO WINGS, ENGS, NLG BAY, & FLAPS.  REF 253516 2 FOR DAMAGE FOUND ON SPADE DOOR.  REF 253516 3 FOR TIRE DAMAGE.  NO FOD DAMAGE NOTED AROUND ENG NACELLES OF FLIGHT CONTROLS.
